Relatively maximal function algebras generated by polynomials on compact sets in the complex plane

Jan-Erik Björk

TBD mathscidoc:1701.332307

Arkiv for Matematik, 8, (1), 17-23, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 142 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{jan-erik1969relatively,
  title={Relatively maximal function algebras generated by polynomials on compact sets in the complex plane},
  author={Jan-Erik Björk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442866232116},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={17-23},
  year={1969},
}
Jan-Erik Björk. Relatively maximal function algebras generated by polynomials on compact sets in the complex plane. 1969. Vol. 8. In Arkiv for Matematik. pp.17-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442866232116.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved